# SDR ASAA2024032048843

- Difficulty date: March 20, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 67,425 hours, 27,297 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Bs 986 Lbl-Rbl45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA STA 986 FLOOR BEAM HAS CORROSION LBL 45 TO RBL 45. GROUNDED - YES. DAMAGE FOUND TO BE OUT OF LIMITS IAW B737-900SRM 53-70-51-1A-1, REPAIRED FLOOR BEAM IAW B737-900 SRM 53-70-51-2R-6W=1.5 O=.150 R=.102 L=6 D=.048.
